It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-26-2007, 05:24 PM   #1
Newbie
(female)
 
Join Date: Sep 2007
Location: Cranford
Posts: 2
asmb5588 HB User
Reaction to Prednisone!

Hi,

I am experiencing some severe reactions to Prednisone! I can't sleep, I am sweating, my body hurts, my skin is tingling. My face feels puffy! HEADACHE!

I left work because I am having severe mood swings, anxiety, cannot focus at all. I feel paranoid. What is going wrong with me? Is this normal? I was on 60 milligrams a day for one week. I feel very sad, depressed and paranoid. When is this going to stop?

Please help,
Alison

 
Old 09-26-2007, 07:18 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 1,022
gardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB User
Re: Reaction to Prednisone!

Sadly prendisone causes these side effects.Not able to sleep .paranoid thoughts, depressed, restless, hyper ,mood swings. increased appetite. The symptoms will stop when you stop the prendisone.

 
Sponsors Lightbulb
   
Old 09-27-2007, 06:53 AM   #3
Senior Veteran
(female)
 
Join Date: Dec 2003
Posts: 10,133
feelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB Userfeelbad HB User
Re: Reaction to Prednisone!

i do think at the very least,you really do need to just contact the docs office of whoever Rxed this for you in the first place and tell them just what you are experiencing right now.while some of youer symptoms would be or could be just normal for pred(it can get icky at times with this stuff) i do think your doc would want to know this.they can maybe taper you down a bit on the overall dosage you are currently taking.believe me,the amount of pred that you take does matter as far as symptoms.we went thru this with my son when he had his liver transplant,he was on very high doses right after and over the course of months was weaned down.you could just really see the differences in him as far as getting less and less pred over that taper period.maybe some adjustments with your dose could help.just what are you taking that high dose of pred for?what condition is being treated? FB
__________________
3-22-01,herniated C-6-7
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sinus Test with Delayed Reaction ganz2008 Sinus Problems 8 04-27-2011 10:48 AM
help!! Prednisone (steroid) reaction!! miribo Allergies 0 08-08-2009 06:32 PM
allergic reaction to prednisone gormlej Open to All Other Health Topics 1 04-04-2009 04:15 PM
prednisone reaction?????YIKES fusionqueen Arthritis 2 09-13-2008 07:56 AM
Severe Allergic Reaction To Iron Iv Ferrlecit syndi7 Anemia 4 09-15-2007 02:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (28), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!